# SDR UPS02237545

- Difficulty date: December 20, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Crankshaft
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AILERON PCU INPUT CRANK IN LT WHEEL WELL IS BADLY CORRODED AROUND PIVOT BOLT.  PCU INPUT CRANK REPLACED IAW OHM 27-40-00 & OHM 29-00-00.
